# SDR UHLA2014102800745

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N958WH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 13,848 hours, 10,611 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, HAD SMOKE COMING IN FROM LOWER RT CORNER OF THE CAPTAIN'S WINDSHIELD.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R WINDSHIELD, PRESSURE CHECKED GOOD.
